# SDR SWAA2019041131605

- Difficulty date: March 28, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 41,105 hours, 24,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 116A4713
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LAV BULKHEAD GUSSET CRACKED ON LOWER END AT BS. 867, LBL 11.   R&R GUSSET IAW SRM.
